# SDR CALA9801644

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651920220
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 FLAP CARRIAGE AFT SPINDLE BUSHING CORRODED.  THE NR 2 FLAP CARRIAGE ASSEMBLY WAS REMOVED AND REPLACED IAW MM 57-50-00.
